# SDR SWAA2018020619542

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 67,287 hours, 40,199 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX677025
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, MASTER CAUTION & HYDRAULIC LIGHT ILLUMINATED, DISCOVERED A SYSTEM ELECTRIC "LOW PRESS" LIGHT ILLUMINATED AND RAPIDLY DECREASING A SYSTEM QUANTITY.  AFTER LANDING, FLUID DRIPPING FROM LEFT MAIN WHEEL WELL.  R&R NR 1 ELECTRIC HYDRAULIC PUMP PER AMM.
